# SDR DALA2023022401403

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 25,229 hours, 9,824 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9687108) DURING INSPECTION FOUND TOILET SVC DOOR MISSING ON ARRIVAL. REPLACED LAV DOOR PER B737 AMM 53-39. OPS CHECK GOOD.
